# SDR 2007UALA00524

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 19,377 hours, 2,592 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2F (AFT) AND SEAT 3F AISLE EMERGENCY EVACUATION LIGHTS ARE NOT WORKING.  REPLACED LAMP. OP CHECKED OK.
